Ali, A., Hasan, R. (2021). The Basis Number of Symmetric Difference of K2 with Some Ladder Graphs. Journal of Anbar University for Law and Political Sciences, 15(1), 13-22. doi: 10.33899/csmj.2021.168256
Ahmed M. Ali; Rasha S. Hasan. "The Basis Number of Symmetric Difference of K2 with Some Ladder Graphs". Journal of Anbar University for Law and Political Sciences, 15, 1, 2021, 13-22. doi: 10.33899/csmj.2021.168256
Ali, A., Hasan, R. (2021). 'The Basis Number of Symmetric Difference of K2 with Some Ladder Graphs', Journal of Anbar University for Law and Political Sciences, 15(1), pp. 13-22. doi: 10.33899/csmj.2021.168256
Ali, A., Hasan, R. The Basis Number of Symmetric Difference of K2 with Some Ladder Graphs. Journal of Anbar University for Law and Political Sciences, 2021; 15(1): 13-22. doi: 10.33899/csmj.2021.168256